Logo Logo

Publications by Treumann, Rudolf A.

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 6.

Journal article

Treumann, Rudolf A.; Baumjohann, Wolfgang (2017): Causal kinetic equation of non-equilibrium plasmas. In: Annales Geophysicae, Vol. 35, No. 3: pp. 683-690 [PDF, 177kB]

Treumann, Rudolf A.; Baumjohann, Wolfgang (2017): Electron cyclotron maser instability (ECMI) in strong magnetic guide field reconnection. In: Annales Geophysicae, Vol. 35, No. 4: pp. 999-1013 [PDF, 2MB]

Treumann, Rudolf A.; Baumjohann, Wolfgang (2017): The usefulness of Poynting's theorem in magnetic turbulence. In: Annales Geophysicae, Vol. 35, No. 6: pp. 1353-1360 [PDF, 217kB]

Treumann, Rudolf A.; Baumjohann, Wolfgang (2016): Anisotropic Juttner (relativistic Boltzmann) distribution. In: Annales Geophysicae, Vol. 34, No. 9: pp. 737-738 [PDF, 125kB]

Treumann, Rudolf A.; Baumjohann, Wolfgang; Narita, Yasuhito (2016): Inverse scattering problem in turbulent magnetic fluctuations. In: Annales Geophysicae, Vol. 34, No. 8: pp. 673-689 [PDF, 256kB]

Treumann, Rudolf A.; Baumjohann, Wolfgang (2016): Generalised partition functions: inferences on phase space distributions. In: Annales Geophysicae, Vol. 34, No. 6: pp. 557-564 [PDF, 186kB]

This list was generated on Fri Dec 13 06:18:09 2019 CET.